I have been diagnosed with MS since 2008. I originally started on Rebif, which I took for about 1.5 years. I never once had any side effects from Rebif until the end when I started to develop major depression, which is why I stopped. I then switched to Copaxone which I took up until a couple weeks ago. I stopped the Copaxone because it would cause painful welts that would last for days, also it caused permanent indentations in my skin.
Last week I started back on Rebif, but this time it is different. I took the first shot at 10 PM along with 2x 500mg Tylenol. I woke up at noon the next day, 14 hours later, with a high fever, body aches, headache, fatigue, chills, etc. Two days later I took another shot, again, the same thing. I spoke to a nurse and she said I should sleep though the symptoms which should only last 6-8 hours. Why are mine lasting well over 14 hours? This is on the lowest dosage too. I am scared to take another shot or to go to a higher dose. I can't handle not being able to function until 5-6 PM from a shot I took the night before. Should I go back on Copaxone? I really hate it.
I have tried Avonex but had a terrible allergic reaction, even though it's the same medicine as Rebif? I am too scared to try Tysabri as I have heard bad things about it and hate IVs. What alternative do I have?
Last edited by Administrator; 08-07-2012 at 04:48 PM.
I have talked with him about it, and he is willing to let me try pretty much anything. He has been pushing me to try Gilenya, but none of his patients are willing to take it since it is so new and not much is known about it. It may be something to consider, however I have read some disturbing things about it. I understand that no medicine is side-effect free and there are risks to all of them. I think I am going to take some time off, do some research and figure out what is best for me. I may even try the pill, who knows.